# SDR ASAA2017112822764

- Difficulty date: November 28, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 44,153 hours, 14,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT LOWER THRESHOLD HAS CORR. GROUNDED - YES. REMOVED CORROSION AND FOUND TO BE BEYOND ALLOWABLE LIMITS IAW ASA 737-800  SRM 53-60-15-1A-1 ORIGINAL MAT THICKNESS 0.045 IN REMAINING THICKNESS IS  0.039 MAT REMOVED IS 0.006 IN TOOL ID T8225M REMOVED AFT CARGO LOWER MAIN  SILL WEB IAW ASA 737-800 SRM 51-40-02. DRILLED NEW WEB PO #902191.2 IAW ASA 737-800 SRM 51-40-05 AND BAC DWG 146A8340 REV- AND INSTALLED NEW WEB IAW  B737-800 SRM 51-40-02 REMOVED DOT .
